# SDR CA020118011

- Difficulty date: January 8, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 3,229 hours
- Engine: Pwa PT6A114A
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 26612151
- Condition: Failed
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF FROM YHM, THE AIRCRAFT LOST ELEVATOR TRIM ELECTRICAL AND MANUAL CONTROL AND THE AUTOPILOT FAILED. THE AIRCRAFT RETURNED TO THE AIRPORT. MAINTENANCE INVESTIGAITON FOUND ONE OF THE TWO RODS ON THE LT ELEVATOR TRIM ACTUATOR WAS BINDING A LITTLE WHEN THE ELEVATOR WAS IN THE NEUTRAL POSITION, BUT FREE WHEN THE ELEVATOR WAS DEFLECTED UP OR DOWN. THE ONE ROD WAS ADJUSTED 1/14 OF A TURN - SYSTEM TESTED AND FOUND TO BE FREE THROUGH THE RANGE OF TRAVEL OF THE ELEVATOR.THE ACTUATOR HAD RECENTLY BEEN REMOVED FOR OVERHAULED AND REINSTALLED.
